Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dudakov, Sergey Mikhailovich

Total publications: 32 (31)
in MathSciNet: 7 (7)
in zbMATH: 15 (15)
in Web of Science: 15 (15)
in Scopus: 19 (19)
Cited articles: 20
Citations in Math-Net.Ru: 30
Citations in Web of Science: 24
Citations in Scopus: 35

Number of views:
This page:1702
Abstract pages:3092
Full texts:1496
References:267
Associate professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: http://pmk.tversu.ru/general/employees/1/?
Keywords: computational complexity theory, collapse result
UDC: 510.5, 510.6, 510.62, 510.652
MSC: 68P15, 03B70

Subject:

Computational complexity, first order logic, database theory

   
Main publications:
  1. S. M. Dudakov, B. N. Karlov, “On Decidability of Theories of Regular Languages”, Theory of Computing Systems, 65 (2021), 462–478  crossref  isi  scopus
  2. S. M. Dudakov, “On inflationary fix-point operators safety”, Lobachevskii Journal of Mathematics, 36:4 (2015), 328–331  crossref  zmath  isi  elib  scopus
  3. С. М. Дудаков, “Монадические состояния над упорядоченным универсальным случайным графом и конечные автоматы”, Изв. РАН. Сер. матем., 75:5 (2011), 47–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib; S. M. Dudakov, “Monadic structures over an ordered universal random graph and finite automata”, Izv. Math., 75:5 (2011), 915–932  crossref  mathscinet  zmath  isi  elib  scopus
  4. С. М. Дудаков, М. А. Тайцлин, “Трансляционные результаты для языков запросов в теории баз данных”, УМН, 61:2(368) (2006), 3–66  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib; S. M. Dudakov, M. A. Taitslin, “Collapse results for query languages in database theory”, Russian Math. Surveys, 61:2 (2006), 195–253  crossref  mathscinet  zmath  isi  elib  scopus
  5. M. Dekhtyar, A. Dikovsky, S. Dudakov, N. Spyratos, “Maximal state independent approximations to minimal real change”, AMAI, 33 (2001), 157–204  crossref  zmath  isi  elib  scopus

http://www.mathnet.ru/eng/person15222
https://scholar.google.com/citations?user=ZCRpNcEAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:dudakov.sergey-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/631519
https://elibrary.ru/author_items.asp?spin=2474-9802
http://orcid.org/0000-0003-2659-265X
https://publons.com/researcher/2565663
http://www.researcherid.com/rid/B-2740-2014
https://www.scopus.com/authid/detail.url?authorId=6507617497
https://www.researchgate.net/profile/Sergey_Dudakov

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. S. M. Dudakov, B. N. Karlov, “On Decidability of Theories of Regular Languages”, Theory of Computing Systems, 65 (2021), 462–478  crossref  isi  elib  scopus
2. S. M. Dudakov, “On theory of finite subsets monoid for one torsion abelian group”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2021, no. 2, 39–55  mathnet  crossref  elib

   2020
3. S. M. Dudakov, “On definability of one-symbol languages in the monoid of finite languages with concatenation”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2020, no. 4, 5–13  mathnet  crossref  elib
4. S. M. Dudakov, “On Undecidability of Concatenation Theory for One-Symbol Languages”, Lobachevskii Journal of Mathematics, 41:2 (2020), 168–175  crossref  zmath  isi (cited: 1)  elib  scopus (cited: 3)

   2019
5. S. M. Dudakov, “On algorithmic properties of finite subset algebra for some unoids”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2019, no. 4, 108–116  mathnet  crossref  elib
6. S. M. Dudakov, “On computational complexity of successor theory with unary transitive closure”, Journal of Physics: Conference Series, 1202 (2019), 012018 (to appear) , 6 pp.  crossref  adsnasa  elib  scopus
7. S. M. Dudakov, B. N. Karlov, “On Decidability of Regular Languages Theories”, 14th International Computer Science Symposium in Russia, CSR 2019 (Novosibirsk, Russia, July 1–5, 2019), LNCS, 11532, 2019, 119–130 (to appear)  crossref  zmath  isi (cited: 2)  elib  scopus (cited: 4)
8. S. M. Dudakov, “On Safety of Unary and Nonunary IFP Operators”, Automatic Control and Computer Sciences, 53:7 (2019), 683–688  crossref  isi  elib  scopus (cited: 1)

   2018
9. S. M. Dudakov, “On safety of unary and non-unary IFP-operators”, Model. Anal. Inform. Sist., 25:5 (2018), 525–533  mathnet  crossref  elib
10. S. M. Dudakov, “On bound of transfinite construction of inflationary fixed point”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018, no. 3, 72–80  mathnet  crossref  elib

   2017
11. S. M. Dudakov, “On expressive power of monadic transitive close logic over discrete order”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2017, no. 4, 25–33  mathnet  crossref  elib

   2015
12. S. M. Dudakov, “On inflationary fix-point operators safety”, Lobachevskii Journal of Mathematics, 36:4 (2015), 328–331  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2013
13. S. M. Dudakov, “On Safety Of IFP-Operators And Recursive Queries”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2013, no. 2, 5–13  mathnet  elib
14. D. A. Archangelsky, B. S. Baizhanov, O. V. Belegradek, V. Ya. Belyaev, L. A. Bokut, M. K. Valiev, S. K. Vodopyanov, M. Gitik, Yu. S. Gurevich, D. O. Daderkin, A. M. Dekhtyar, M. I. Dekhtyar, A. Ya. Dikovsky, S. M. Dudakov, E. I. Zelmanov, B. I. Zilber, S. L. Krushkal, S. S. Kutateladze, Yu. V. Matiyasevich, G. E. Mints, I. Kh. Musikaev, A. K. Rebrov, Yu. G. Reshetnyak, A. L. Semenov, A. P. Stolboushkin, I. A. Taimanov, B. A. Trakhtenbrot, “Mikhail Abramovich Taitslin (1936–2013)”, Sib. Èlektron. Mat. Izv., 10 (2013), 54–65  mathnet

   2012
15. S. M. Dudakov, “On safety of recursive queries”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2012, no. 4, 71–80  mathnet  elib

   2011
16. S. M. Dudakov, “Monadic structures over an ordered universal random graph and finite automata”, Izv. Math., 75:5 (2011), 915–932  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
17. S. M. Dudakov, “Sufficient conditions for effective translation of locally generic queries”, J. Math. Sci., 172:5 (2011), 654–662  mathnet  crossref  mathscinet  elib  scopus

   2009
18. S. M. Dudakov, “Algorithmic complexity of NP-hard sets”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2009, no. 13, 97–101  mathnet  elib

   2008
19. S. M. Dudakov, “Effective translation of extended $ <$ - invariant formulas in $ <$- bounded”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2008, no. 10, 5–24  mathnet  elib
20. S. M. Dudakov, “Effective translation of extended $ <$ - invariant formulas in $ <$ -bounded in Semenov arithmetic”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2008, no. 8, 65–75  mathnet  elib

   2007
21. S. M. Dudakov, “Pseudofinite Homogeneity, Isolation, and Reducibility”, Math. Notes, 81:4 (2007), 456–466  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2006
22. S. M. Dudakov, M. A. Taitslin, “Collapse results for query languages in database theory”, Russian Math. Surveys, 61:2 (2006), 195–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 4)
23. S. M. Dudakov, “Isolation and Reducibility Properties and the Collapse Result”, First International Computer Science Symposium in Russia, CSR 2006 (t. Petersburg, Russia, June 8–12. 2006), LNCS, 3967, 2006, 171–177  crossref  zmath  isi  elib  scopus

   2004
24. S. M. Dudakov, “The collapse theorem for theories of $I$-reducible algebraic systems”, Izv. Math., 68:5 (2004), 911–933  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
25. S. M. Dudakov, “Collapse Result for Extensions of the Presburger Arithmetic by a Unary Function Compatible with Addition”, Math. Notes, 76:3 (2004), 339–347  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 4)

   2003
26. S. M. Dudakov, “The complexity of deductive database updates with a fixed restriction on data integrity”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2003, no. 1, 16–27  mathnet  elib

   2001
27. M. Dekhtyar, A. Dikovsky, S. Dudakov, N. Spyratos, “Maximal Expansions of Database Updates”, Foundations of Information and Knowledge Systems (Burg, Germany, February 14–17, 2000), LNCS, 1762, 2001, 72–87  crossref  zmath  isi (cited: 3)  elib  scopus (cited: 5)
28. M. Dekhtyar, A. Dikovsky, S. Dudakov, N. Spyratos, “Maximal state independent approximations to minimal real change”, AMAI, 33 (2001), 157–204  crossref  zmath  isi  elib  scopus (cited: 1)

   2000
29. M. Dekhtyar, A. Dikovsky, S. Dudakov, “On Complexity of Updates through Integrity Constraints”, Computational Logic — CL 2000 (London, UK, July 24–28, 2000), LNCS, 1861, 2000, 867–881  crossref  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   1999
30. S. M. Dudakov, “On the complexity of perfect models of logic programs”, Fundamenta Informaticae, 39:3 (1999), 249–258  crossref  zmath  elib  scopus (cited: 1)
31. M. Dekhtyar, A. Dikovsky, S. Dudakov, N. Spyratos, “Monotone expansion of updates in logical databases”, Logic Programming and Nonmonotonic Reasoning (El Paso, Texas, USA, December 2–4, 1999), LNCS, 1730, 1999, 132–147  crossref  zmath  isi (cited: 2)  elib  scopus (cited: 3)

   1997
32. S. M. Dudakov, “The Concurrency Complexity for the Horn Fragment of Linear Logic”, LFCS97 (Yaroslavl, 1997), LNCS, 1234, 1997, 78–87  crossref  zmath  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021